MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; Cochlear Baha Attract System

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; Cochlear Baha Attract System
Model Number 93550
Medical Device Problem Codes Patient-Device Incompatibility (2682); Expulsion (2933); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Necrosis (1971); Tissue Breakdown (2681); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced skin breakdown followed by skin necrosis due to excessive magnet strength.Subsequently, the patient developed an infection at the magnet site.The implant magnet was later explanted (date not reported).Additional information has been requested but remains unavailable as of the date of this report.
 
Additional Manufacturer Narrative
Per the clinic, the patient presented on (b)(6) 2026 with skin necrosis and exposure of the implant magnet.Subsequently, the patient underwent a surgical procedure including exploration, debridement and the implant magnet was explanted on (b)(6) 2026.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer, and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Adverse skin reactions around the baha, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan, and the status is updated on a monthly basis.This event is added to this monitoring.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
Cochlear Baha Attract System
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, västergötland 435 3 3
SW   435 33
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25180808
Report Number6000034-2026-01990
Device Sequence Number16128101
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)146982(17)250420
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2025
Device Model Number93550
Device Catalogue Number93550
Device Lot Number146982
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer07/22/2026
08/04/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date08/26/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale